# SDR IXXA09SMN014S

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR UPPER SKIN CRACKED AT STATION XE 166.312.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND FINGER DOUBLER.  BONDED PARTS AS NEEDED.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  PERFORMED BALANCE.  FOUND WITHIN LIMITS MOMENT 1532.0 IN-LBS.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XE 132.000 - 246.000  IAW SRM 55-4-1 FIGURE 1 SHEET 1-2 ITEMS "E" & "F", SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, SRM 51-1-8B, SRM 5-1-11, AND SRM 51-4-4 TR 51-116 PAGES 1-4.
